Alert archive / Indiana / Flood Watches in 2008

Flood Watch 3, NWS Indianapolis, IN

February 15, 20085 counties in Indiana

NWS Indianapolis, IN issued this flood watch at Feb 15, 2008, 2:46 PM EST for 5 counties in Indiana. It took effect at Feb 17, 2008, 12:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2008, 2:46 PM EST (19:46 UTC)
In effect from
Feb 17, 2008, 12:00 AM EST
Expired
Feb 17, 2008, 6:08 PM EST
In force
18 hr
Issued by
NWS Indianapolis, IN
Flood severity
None

Counties Carroll County, IN, Fountain County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KIND 151946
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 PM EST FRI FEB 15 2008


INZ021-028-029-035-043-160400-
/O.NEW.KIND.FA.A.0003.080217T0500Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
246 PM EST FRI FEB 15 2008

...FLOOD WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING 
  AREAS...CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND 
  WARREN.

* FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING

* OVER 1 INCH OF RAIN MAY FALL SATURDAY NIGHT INTO SUNDAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
7 follow-up statements
000 
WGUS63 KIND 160248
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 PM EST FRI FEB 15 2008

INZ021-028-029-035-043-161100-
/O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
948 PM EST FRI FEB 15 2008

...FLOOD WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN.

* FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING

* OVER 1 INCH OF RAIN MAY FALL SATURDAY NIGHT INTO SUNDAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND 
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KIND 160841
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EST SAT FEB 16 2008

INZ021-028-029-035-043-161645-
/O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
341 AM EST SAT FEB 16 2008

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN.

* FROM LATE TONIGHT THROUGH SUNDAY EVENING

* OVER 1 INCH OF RAIN MAY FALL SATURDAY NIGHT INTO SUNDAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND 
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

PUMA
000 
WGUS63 KIND 161535
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 AM EST SAT FEB 16 2008

INZ021-028-029-035-043-162345-
/O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
1035 AM EST SAT FEB 16 2008

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN.

* FROM LATE TONIGHT THROUGH SUNDAY EVENING

* OVER 1 INCH OF RAIN MAY FALL TONIGHT INTO SUNDAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND 
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KIND 170031
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
731 PM EST SAT FEB 16 2008

INZ021-028-029-035-043-170830-
/O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
731 PM EST SAT FEB 16 2008

...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT
THROUGH SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN.

* FROM MIDNIGHT EST TONIGHT THROUGH SUNDAY EVENING

* OVER 1 INCH OF RAIN MAY FALL TONIGHT INTO SUNDAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND 
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KIND 170844
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
344 AM EST SUN FEB 17 2008

INZ021-028-029-035-043-171645-
/O.CON.KIND.FA.A.0003.000000T0000Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
344 AM EST SUN FEB 17 2008

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN.

* THROUGH THIS EVENING

* OVER 1 INCH OF RAIN MAY FALL TONIGHT INTO SUNDAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND 
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KIND 171859 AAA
FFAIND

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 PM EST SUN FEB 17 2008

INZ021-028-029-035-043-180000-
/O.CON.KIND.FA.A.0003.000000T0000Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
159 PM EST SUN FEB 17 2008

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN.

* UNTIL 7 PM EST THIS EVENING

* OVER 1 INCH OF RAIN MAY FALL TODAY.

* THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND 
  STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KIND 172308
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EST SUN FEB 17 2008

...FLOOD WATCH FOR NORTHWEST INDIANA IS CANCELLED...

INZ021-028-029-035-043-180015-
/O.CAN.KIND.FA.A.0003.000000T0000Z-080218T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
608 PM EST SUN FEB 17 2008

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF INDIANA HAS BEEN CANCELLED.

THE RAIN HAS MOVED OUT OF THE EXTREME NORTHWEST PORTION OF
CENTRAL INDIANA. LITTLE ADDITIONAL RAIN IS EXPECTED.


$$

HAINES

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Feb 15, 2:29 PM EST, 17 minutes earlier.

Area forecast discussion, Feb 15, 2:29 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
229 PM EST FRI FEB 15 2008

.DISCUSSION...

FORECAST FOCUS IS ON PRECIP EVENT SAT NIGHT INTO MONDAY.

AT 19Z HIGH PRESSURE WAS CENTERED ACROSS IA AND WAS MOVING E.
CLOUDS WERE SLOWLY EXITING SOUTHERN SECTIONS OF CENTRAL INDIANA.

SOME DISAGREEMENT IN THE MODELS WITH HANDLING OF NEXT
SYSTEM...THOUGH RESULT IS STILL BASICALLY THE SAME FOR SENSIBLE
WX. GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT AND HAVE SUPPORT OF
HPC...SO WENT CLOSER TO GFS/ECMWF SOLUTION.

HIGH PRESSURE WILL MOVE ACROSS NORTHERN INDIANA OVERNIGHT. THIS
SHOULD KEEP BULK OF CLOUDS SOUTH OF THE FORECAST AREA /FA/. WITH
SOME CLEARING...SNOW COVER...AND LIGHT WINDS...WENT COOLER THAN
GUIDANCE ACROSS NRN FA. OTHERWISE WENT WITH BLEND OF MET/MAV NUMBERS.

THE HIGH WILL EXIT TO THE E ON SATURDAY WHILE LOW PRESSURE BEGINS
ITS TREK NE TOWARD THE FA. RESULT FOR THE FA WILL BE PARTLY CLOUDY
SKIES AND DRY CONDS THRU 00Z. WITH SE WINDS WARM ADVECTION WILL
NOT BE TOO GREAT...SO WENT A LITTLE COOLER THAN MOS FOR HIGHS.

GREATER THAN 50KT 850 JET WILL BRING MOISTURE NORTH INTO THE FA
SATURDAY EVENING. STRONG ISENTROPIC LIFT WILL GENERATE
PRECIPITATION ACROSS THE ENTIRE FA...MAINLY AFTER MIDNIGHT.
TEMPERATURES MAY FALL A FEW DEGREES DURING THE EVENING...BUT THEN
SHOULD REMAIN STEADY OR RISE LATE AS STRONG LOW PRESSURE
APPROACHES FROM THE SW. THUS FEEL THAT TEMPERATURES WILL REMAIN
ABOVE FREEZING ENTIRE FA AND WILL KEEP PRECIP TYPE AS RAIN ALL
AREAS. WILL HAVE TO KEEP AN EYE ON NERN FA WHICH WILL BE CLOSEST TO
FREEZING.

BY SUNDAY MORNING PRECIP. WATER INCREASES TO OVER 1 INCH.
STRONGEST FORCING WILL BE ACROSS NWRN FA CLOSER TO LOW. AM
CONCERNED ABOUT POSSIBLE RENEWED FLOODING PROBLEMS...ESPECIALLY
ACROSS NWRN FA. WILL ISSUE A FLOOD WATCH FOR NWRN FA SAT NIGHT
THRU THE DAY SUNDAY. DRY SLOT WILL WORK IN AND REDUCE COVERAGE OF
PRECIP IN THE AFTN...BUT WILL NOT GET FANCY WITH TIMING YET. WILL
GO CATEGORICAL POPS ALL AREAS.

COLD AIR WILL WORK IN SUNDAY EVENING AND CHANGE PRECIP TYPE BACK
TO SNOW AS WRAP-AROUND WORKS IN. CHANCES FOR SNOW WILL LINGER INTO
MONDAY AS UPPER TROF MOVES ACROSS THE REGION. NOT EXPECTING MUCH
SNOW ACCUMULATION.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS.

MVFR CIGS AT KIND AND KBMG MAY HANG AROUND FOR ANOTHER FEW HOURS
BEFORE FINALLY PUSHING SOUTH AS HIGH PRESSURE BUILDS IN TO THE
AREA. HAVE INCLUDED A TEMPO GROUP TO COVER THIS AS THEY MAY BOUNCE
A BIT BEFORE FINALLY CLEARING. AFTER THAT SHOULD SEE HIGH PRESSURE
ARRIVE OVER THE AREA AROUND 6Z OR SO...SO EXPECTING WINDS TO BE
LIGHT AND VARIABLE OVERNIGHT. RH CROSS SECTIONS SHOW SOME LL
MOISTURE AROUND THRU THE NIGHT AND WITH SINKING MOTION AND LIGHT
WINDS HAVE ADDED SOME MVFR FOG FROM 8-13Z. DIDN/T GO ANY LOWER
BECAUSE AMOUNT OF MOISTURE IS QUESTIONABLE AND FCST SNDINGS SHOW
ONLY A WEAK INVERSION.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING FOR
INZ021-028-029-035-043.

&&

AVIATION...CP
PUBLIC...CS
Hazardous weather outlook, Feb 15, 4:02 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 AM EST FRI FEB 15 2008

INZ021-028-029-035-043-044-051-052-160915-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-
402 AM EST FRI FEB 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

MINOR FLOODING CONTINUES ON THE UPPER WABASH RIVER TO TERRE
HAUTE. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR SNOW ON SUNDAY NIGHT THROUGH MONDAY NIGHT.
THERE IS A CHANCE FOR MORE SNOW ON WEDNESDAY NIGHT THROUGH THURSDAY.

MINOR FLOODING WILL CONTINUE ON THE UPPER WABASH RIVER TO TERRE
HAUTE. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ030-031-036>042-045>049-053>057-062>065-069>072-160915-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
402 AM EST FRI FEB 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

MINOR FLOODING IS EXPECTED ON THE WHITE RIVER FROM ELLISTON SOUTH
AND ON THE LOWER END OF THE EAST FORK WHITE RIVER FROM BEDFORD
SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR FLOODING WILL CONTINUE ON THE WHITE RIVER FROM ELLISTON
SOUTH AND ON THE LOWER END OF THE EAST FORK WHITE RIVER FROM
BEDFORD SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER
DETAILS.

THERE IS A CHANCE FOR SNOW ON SUNDAY NIGHT THROUGH MONDAY NIGHT.

THERE IS A CHANCE FOR MORE SNOW ON WEDNESDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067-068-160915-
SULLIVAN-GREENE-KNOX-DAVIESS-
402 AM EST FRI FEB 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

SIGNIFICANT FLOODING IS EXPECTED ON THE WABASH RIVER FROM
HUTSONVILLE ON SOUTH...AND ON THE EAST FORK WHITE RIVER FROM
PETERSBURG ON SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR SNOW ON SUNDAY NIGHT THROUGH MONDAY NIGHT.

THERE IS A CHANCE FOR MORE SNOW ON WEDNESDAY NIGHT THROUGH
THURSDAY.

SIGNIFICANT FLOODING IS EXPECTED TO CONTINUE ON THE WABASH FROM
HUTSONVILLE ON SOUTH...AND ON THE EAST FORK WHITE RIVER FROM
PETERSBURG ON SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

Nearby

Flood Watches in Indiana, 2008Every flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.